Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Non-Archimedean orbifolds covered by Mumford curves

Author: Fumiharu Kato
Journal: J. Algebraic Geom. 14 (2005), 1-34
Published electronically: July 20, 2004
MathSciNet review: 2092125
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article we develop a theory of the so-called Mumford orbifolds, viz. rigid-analytic orbifolds covered by Mumford curves. General recipe for treating such orbifolds is given. The main result states a necessary and sufficient condition for abstract graphs of groups to be realized as discrete groups for Mumford orbifolds, which is useful for constructing several interesting non-Archimedean discrete groups, such as $p$-adic triangle groups.

References [Enhancements On Off] (What's this?)

Additional Information

Fumiharu Kato
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan

Received by editor(s): April 12, 2002
Received by editor(s) in revised form: November 4, 2003
Published electronically: July 20, 2004